Comparison results for impulsive delay differential inequalities and equations.
Yan, Jurang (1997)
Portugaliae Mathematica
Similarity:
Yan, Jurang (1997)
Portugaliae Mathematica
Similarity:
Liu, Xingyuan, Liu, Yuji (2008)
Boundary Value Problems [electronic only]
Similarity:
Juan Liu, Xiaodi Li (2013)
Applications of Mathematics
Similarity:
In this paper, impulsive stabilization of high-order nonlinear retarded differential equations is investigated by using Lyapunov functions and some analysis methods. Our results show that several non-impulsive unstable systems can be stabilized by imposition of impulsive controls. Some recent results are extended and improved. An example is given to demonstrate the effectiveness of the proposed control and stabilization methods.
Yuji Liu, Xingyuan Liu (2013)
Mathematica Bohemica
Similarity:
This paper is a continuation of Y. Liu, Anti-periodic solutions of nonlinear first order impulsive functional differential equations, Math. Slovaca 62 (2012), 695–720. By using Schaefer's fixed point theorem, new existence results on anti-periodic solutions of a class of nonlinear impulsive functional differential equations are established. The techniques to get the priori estimates of the possible solutions of the mentioned equations are different from those used in known papers. An...
Bai, Chuanzhi (2009)
Electronic Journal of Qualitative Theory of Differential Equations [electronic only]
Similarity:
Li, Jianli (2008)
Journal of Inequalities and Applications [electronic only]
Similarity:
Ying Li, Yuanfu Shao (2014)
Applications of Mathematics
Similarity:
An impulsive differential equation with time varying delay is proposed in this paper. By using some analysis techniques with combination of coincidence degree theory, sufficient conditions for the permanence, the existence and global attractivity of positive periodic solution are established. The results of this paper improve and generalize some previously known results.